# SDR MASA200601344

- Difficulty date: May 16, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 16,819 hours, 15,452 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7331 AVP - GLD UNSAFE CAUTION.  RESET SYSTEM WITH NO FURTHER ACTION REQUIRED.
